MathSciNet Relay Station
MathSciNet bibliographic data
MR2407105 57M40 (20F38 57M20 57M30 57M60 57N12)
Akbas, Erol A presentation for the automorphisms of the 3-sphere that preserve a genus two Heegaard splitting. Pacific J. Math. 236 (2008), no. 2, 201–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement